MathSciNet Relay Station
MathSciNet bibliographic data
MR1161112 (93g:90112) 90D80 (35K40 90D40 92D15)
Hutson, V. C. L.; Vickers, G. T. Travelling waves and dominance of ESSs. J. Math. Biol. 30 (1992), no. 5, 457–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement